Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 633–637 (Mi zvmmf1518)  

Free oscillations of a liquid in a spherical cavity: Numerical-analytical variant of the variational method and inversion of a high-order Hilbert matrix

M. V. Bekker, I. A. Druzhinin

Scientific Research Institute of Applied Mathematics and Mechanics by Tomsk State University

Full text: PDF file (764 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 604–608

Bibliographic databases:
UDC: 519.6:531.327
MSC: Primary 76B10; Secondary 76M30
Received: 10.06.1999

Citation: M. V. Bekker, I. A. Druzhinin, “Free oscillations of a liquid in a spherical cavity: Numerical-analytical variant of the variational method and inversion of a high-order Hilbert matrix”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 633–637; Comput. Math. Math. Phys., 40:4 (2000), 604–608

Citation in format AMSBIB
\Bibitem{BekDru00}
\by M.~V.~Bekker, I.~A.~Druzhinin
\paper Free oscillations of a liquid in a spherical cavity: Numerical-analytical variant of the variational method and inversion of a high-order Hilbert matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 633--637
\mathnet{http://mi.mathnet.ru/zvmmf1518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781113}
\zmath{https://zbmath.org/?q=an:0996.76010}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 604--608


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1518
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:82
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021